Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 8, 2017, 4:23 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2017, 4:23 PM MDT (22:23 UTC)
- Expired
- May 8, 2017, 5:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Elbert County, CO, Lincoln County, CO
The radar
The Denver radar (KFTG), 93 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 4:50 PM MDT | HAIL 1.25 | 13 Ene Cedar Point, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 12:35 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
162
WUUS55 KBOU 082223
SVRBOU
COC039-073-082300-
/O.NEW.KBOU.SV.W.0009.170508T2223Z-170508T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
423 PM MDT MON MAY 8 2017
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Northeastern Elbert County in east central Colorado...
North central Lincoln County in east central Colorado...
* Until 500 PM MDT
* At 422 PM MDT, a severe thunderstorm was located 14 miles southeast
of Cottonwood Valley, or 14 miles north of Limon, moving northeast
at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Limon and Genoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall will be possible with this storm, and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3926 10342 3926 10387 3956 10387 3956 10342
TIME...MOT...LOC 2222Z 217DEG 7KT 3947 10365
HAIL...1.50IN
WIND...60MPH
$$
DANKERS2 follow-up statements
082
WWUS55 KBOU 082241
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
441 PM MDT MON MAY 8 2017
COC039-073-082300-
/O.CON.KBOU.SV.W.0009.000000T0000Z-170508T2300Z/
Elbert CO-Lincoln CO-
441 PM MDT MON MAY 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN ELBERT AND NORTH CENTRAL LINCOLN COUNTIES...
At 438 PM MDT, a severe thunderstorm was located 13 miles southeast
of Cottonwood Valley, or 16 miles north of Limon, moving northeast at
10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters have been reporting brief funnel
clouds with this storm.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Limon and Genoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rain will be possible from other storms in the vicinity of
this thunderstorm. Flooding of fields and roadways may develop.
&&
LAT...LON 3926 10342 3926 10387 3956 10387 3956 10342
TIME...MOT...LOC 2238Z 217DEG 7KT 3950 10363
HAIL...1.50IN
WIND...60MPH
$$
DANKERS432
WWUS55 KBOU 082254
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
454 PM MDT MON MAY 8 2017
COC039-073-082301-
/O.EXP.KBOU.SV.W.0009.000000T0000Z-170508T2300Z/
Elbert CO-Lincoln CO-
454 PM MDT MON MAY 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELBERT AND NORTH
CENTRAL LINCOLN COUNTIES WILL EXPIRE AT 500 PM MDT...
The severe thunderstorm which prompted the warning has remains over
northern Lincoln County. Another thunderstorm is building over
northeast Elbert County, about 4 miles northwest of Limon. Large
hail and heavy rain are still possible with these thunderstorms.
Spotters have reported hail up to 2 inches in diameter from these
storms.
A severe thunderstorm watch remains in effect until 800 PM MDT for
east central Colorado.
LAT...LON 3926 10342 3926 10387 3956 10387 3956 10342
TIME...MOT...LOC 2251Z 217DEG 7KT 3952 10361
$$
DANKERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:04 PM MDT, 19 minutes earlier.
Area forecast discussion, May 8, 4:04 PM MDT, 19 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 404 PM MDT Mon May 8 2017 .SHORT TERM...(This evening through Tuesday) Issued at 400 PM MDT Mon May 8 2017 A line of widespread showers and thunderstorms is currently pushing northeast across the forecast area, with severe strength storms containing large hail and a few funnels. This line will continue to move over the northeastern plains through early this evening, with the continued threat of severe storms as CAPE values forecasted to be in the 1500-2000 J/kg. Current PWs in the 0.6-0.75 inch range, with an increase expected over the plains over the next couple hours. Airmass will likely stabilize behind this line although continued moisture transporting north into the state will keep the possibility of showers through most of the night with possibility of a weaker thunderstorm or two embedded. With such high levels of moisture, and northeasterly winds through the night from high surface pressure over the Great Plains, low stratus is expected to push in overnight over the plains. After slightly warmer than seasonable temperatures overnight tonight, the stratus will likely be slow to retreat tomorrow, helping to lower max temperatures. As the main weather system continues to spin over Mexico and into Arizona, continuing to transport moisture into the state with divergence aloft. Once again, expecting storms to fire off the Palmer Divide and higher terrain, then move north- northeasterly over the plains. CAPE values once again in the 1500-2000 J/kg range, with areas over the far northern state border likely staying under stratus all day - so thunderstorm chances over there will be less. .LONG TERM...(Tuesday night through Monday) Issued at 400 PM MDT Mon May 8 2017 Unsettled spring pattern will continue across Colorado through Thursday with the main culprit the big upper low now over Baja California. This will continue to pump moisture in from the south and southeast across Colorado with the Gulf of Mexico open for influx of low level moisture into the plains. There will be several impulses spinning out ahead of the big low Tuesday night before the low begins to move northeast into Northeast New Mexico by Wednesday afternoon and then out into Kansas and the panhandle regions on Thursday. Models continue to be consistent with this track as they have been for the last several days. Best widespread rain event still looks to be from Wednesday afternoon through early Thursday morning. Overall forecast looks on track with high pops over the next few days, especially late Wednesday period. Could be some snow accumulations over the high mountains but snow levels will be generally above 10000 feet. Upper level ridge of high pressure will build over the region late Thursday and Friday with drying and warming conditions. Airmass will not dry out completely as flow aloft shifts back to the Southwest by the weekend with more of a diurnal trend for afternoon and evening thunderstorms. Storms will be a bit more numerous over mountains and higher terrain. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 400 PM MDT Mon May 8 2017 Thunderstorms moving across the terminals with ILS restrictions due to ceilings expecting to drop to 5000-6000 ft AGL. The thunderstorms will have the potential to produce strong gusty winds, brief heavy rains and hail. At this point, airport operations - mainly DEN, are expected to continue to be impacted through 00z. Rain showers will linger through 04z with stronger thunderstorms expected to stay east of Denver. Some high res models pointing to more activity after 06z, but will continue to follow their trends. Low overcast clouds may develop late this evening after 04z, with MVFR cigs 1500-3000 ft AGL developing, possibly dropping to less than 1000 ft AGL at KDEN after 06z tonight. Low clouds will lift slightly around 12z before breaking up after 16z - with more storms expected tomorrow. Winds will likely remain northeasterly through tonight and into tomorrow. && .HYDROLOGY... Issued at 400 PM MDT Mon May 8 2017 Main concern revolves around heavy rainfall potential from convective storms from today through Tuesday night and then more stratiform rainfall late Wednesday night and Thursday. Model QPF is quite varied but still generally in the 1-2 inch rainfall range while GFS showing 2-4 inches of rainfall by late Tuesday. At this time based on qpf outputs not expecting any major flooding from rainfall forecasts and current runoff projections through the end of the week. If there are more localized convective rainfall which occurs over similar areas over the next few nights, than those areas may need to be monitored closely. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Kriederman LONG TERM...Entrekin AVIATION...Kriederman HYDROLOGY...Entrekin
Hazardous weather outlook, May 8, 10:42 AM MDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1042 AM MDT Mon May 8 2017 COZ030>051-091645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1042 AM MDT Mon May 8 2017 ...Severe thunderstorms possible this afternoon and early evening... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Low level moisture has increased behind a cold front earlier this morning, and mid and upper level moisture will be increasing in southerly flow ahead of a storm system over the Baja. Increasing shear will help bring the threat of stronger thunderstorms and some severe weather to the area by this afternoon and evening. Large hail, heavy rain and damaging thunderstorm winds will be the primary threats as a line of storms are expected to move northeast across the plains. An isolated tornado will also be possible within this line. The highest threat for severe storms will be focused over the Palmer Divide and the northeast plains south of I-76. Localized heavy rain could impact low lying areas and flood urban streets. Do not drive through flooded roadways. Snow levels will remain high, around 12,000 feet. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The chance for showers and thunderstorms will continue Tuesday and Wednesday as a spring storm system approaches Colorado and then moves to our south. Strong to severe thunderstorms will be possible again Tuesday afternoon with large hail, damaging winds and brief heavy rains. Widespread rain and high mountain snow will be possible Wednesday and Thursday as the center of the storm system moves across northern New Mexico. A ridge of high pressure will build into the region on Friday with drier conditions expected Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed by 3 PM MDT this afternoon.
In the hours before
Special weather statement, May 8, 2:37 PM MDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Denver CO 237 PM MDT MON MAY 8 2017 COZ041-046-082115- Elbert/Central and East Douglas Counties Above 6000 Feet CO- North and Northeast Elbert County Below 6000 Feet/North Lincoln County CO- 237 PM MDT MON MAY 8 2017 ...SPECIAL WEATHER STATEMENT... At 237 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Agate, or 21 miles west of Limon, moving northeast at 25 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Short lived funnels will also be possible with this storm. Locations impacted include... Agate. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare for sudden gusty winds. Secure loose objects and move to a safe shelter inside a building or vehicle. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3932 10424 3957 10405 3951 10375 3923 10408 TIME...MOT...LOC 2037Z 216DEG 23KT 3934 10409 BOWEN
Local storm report, May 8, 3:29 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
329 PM MDT MON MAY 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/08/2017 M1.00 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/08/2017 M1.75 INCH DENVER CO TRAINED SPOTTER
0309 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0306 PM HAIL 4 W DENVER 39.72N 105.04W
05/08/2017 M2.50 INCH DENVER CO TRAINED SPOTTER
0305 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M2.75 INCH JEFFERSON CO TRAINED SPOTTER
LUTHERAN HOSPITAL
0304 PM HAIL 6 NW DENVER 39.79N 105.04W
05/08/2017 M2.00 INCH DENVER CO NWS EMPLOYEE
0303 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M1.75 INCH JEFFERSON CO CO-OP OBSERVER
0301 PM HAIL 5 ESE LOVELAND 40.39N 104.98W
05/08/2017 M1.50 INCH LARIMER CO TRAINED SPOTTER
0300 PM HAIL 2 W ARVADA 39.82N 105.14W
05/08/2017 M0.88 INCH JEFFERSON CO NWS EMPLOYEE
0257 PM HAIL 2 S BUCKLEY AFB 39.67N 104.76W
05/08/2017 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0253 PM HAIL 3 WSW WHEAT RIDGE 39.75N 105.15W
05/08/2017 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFLocal storm report, May 8, 3:40 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT MON MAY 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/08/2017 M1.00 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/08/2017 M1.75 INCH DENVER CO TRAINED SPOTTER
0309 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0306 PM HAIL 4 W DENVER 39.72N 105.04W
05/08/2017 M2.50 INCH DENVER CO TRAINED SPOTTER
0305 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M2.75 INCH JEFFERSON CO TRAINED SPOTTER
LUTHERAN HOSPITAL
0304 PM HAIL 6 NW DENVER 39.79N 105.04W
05/08/2017 M2.00 INCH DENVER CO NWS EMPLOYEE
0304 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M2.50 INCH JEFFERSON CO CO-OP OBSERVER
0303 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M1.75 INCH JEFFERSON CO CO-OP OBSERVER
0301 PM HAIL 5 ESE LOVELAND 40.39N 104.98W
05/08/2017 M1.50 INCH LARIMER CO TRAINED SPOTTER
0300 PM HAIL 2 W ARVADA 39.82N 105.14W
05/08/2017 M0.88 INCH JEFFERSON CO NWS EMPLOYEE
0257 PM HAIL 2 S BUCKLEY AFB 39.67N 104.76W
05/08/2017 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0253 PM HAIL 3 WSW WHEAT RIDGE 39.75N 105.15W
05/08/2017 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFLocal storm report, May 8, 3:55 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
355 PM MDT MON MAY 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 4 WSW GREELEY 40.40N 104.81W
05/08/2017 M1.00 INCH WELD CO NWS EMPLOYEE
0329 PM HAIL N LAKEWOOD 39.70N 105.11W
05/08/2017 M2.00 INCH JEFFERSON CO PUBLIC
0325 PM HAIL 2 NNE WESTMINSTER 39.91N 105.04W
05/08/2017 M1.00 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 2 WNW DENVER 39.74N 105.00W
05/08/2017 M1.75 INCH DENVER CO TRAINED SPOTTER
0315 PM HAIL 2 WNW DENVER 39.74N 104.99W
05/08/2017 M1.00 INCH DENVER CO TRAINED SPOTTER
0309 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0306 PM HAIL 4 W DENVER 39.72N 105.04W
05/08/2017 M2.50 INCH DENVER CO TRAINED SPOTTER
0305 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M2.75 INCH JEFFERSON CO TRAINED SPOTTER
LUTHERAN HOSPITAL
0304 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M2.50 INCH JEFFERSON CO CO-OP OBSERVER
0304 PM HAIL 6 NW DENVER 39.79N 105.04W
05/08/2017 M2.00 INCH DENVER CO NWS EMPLOYEE
0303 PM HAIL WHEAT RIDGE 39.77N 105.10W
05/08/2017 M1.75 INCH JEFFERSON CO CO-OP OBSERVER
0301 PM HAIL 5 ESE LOVELAND 40.39N 104.98W
05/08/2017 M1.50 INCH LARIMER CO TRAINED SPOTTER
0300 PM HAIL 2 W ARVADA 39.82N 105.14W
05/08/2017 M0.88 INCH JEFFERSON CO NWS EMPLOYEE
0257 PM HAIL 2 S BUCKLEY AFB 39.67N 104.76W
05/08/2017 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0253 PM HAIL 3 WSW WHEAT RIDGE 39.75N 105.15W
05/08/2017 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
KFSpecial weather statement, May 8, 4:18 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Denver CO 418 PM MDT MON MAY 8 2017 COZ040-043-045-082300- Central and South Weld County CO- Central and East Adams and Arapahoe Counties CO- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County CO- 418 PM MDT MON MAY 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD...NORTHEASTERN DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL 500 PM MDT... At 417 PM MDT, Doppler radar was tracking a strong thunderstorm over Barr Lake, or 19 miles northeast of Denver, moving northeast at 20 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Heavy rain is possible with this storm as well as copious amounts of small hail. Locations impacted include... Northeastern Commerce City, Brighton, Denver International Airport, Lochbuie, Hudson, Prospect Valley, D.I.A Terminal and Concourses and Barr Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 800 PM MDT for northeastern Colorado. LAT...LON 3986 10487 4004 10487 4009 10440 3982 10440 TIME...MOT...LOC 2217Z 207DEG 17KT 3997 10478 BOWEN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:25 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson | 21 min |
| May 8, 2:37 PM MDT | Special Weather Statement | BOU | Elbert | 38 min |
| May 8, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 46 min |
| May 8, 2:45 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Denver, Jefferson | 45 min |
| May 8, 2:50 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 28 min |
| May 8, 3:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Denver, Jefferson | 39 min |
| May 8, 3:25 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 50 min |
| May 8, 3:33 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 57 min |
| May 8, 3:34 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 41 min |
| May 8, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| May 8, 4:15 PM MDT | Areal Flood Advisory | BOU | Weld | 90 min |
| May 8, 4:18 PM MDT | Special Weather Statement | BOU | Adams | 42 min |
| May 8, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| May 8, 4:46 PM MDT | Areal Flood Advisory | BOU | Adams | 89 min |
| May 8, 4:59 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 25 min |
| May 8, 5:00 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| May 8, 5:20 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 40 min |
| May 8, 5:38 PM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln, Washington | 112 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.